# SDR DXTA20082893

- Difficulty date: February 21, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 6,277 hours, 5,062 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 349
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,277 hours, 5,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE RESETTING HYD CONTROL CIRCUIT BREAKER , L T MAIN GEAR EXTENDED AND GREEN DOWN AND LOCKED LIGHT ILLUMINATED. REMOVED AND REPLACED LT MAIN GEAR ACTUATOR WITH RENTAL UNIT IAW MM 32-30-04.   OPS AND LEAK CHECK GOOD. INSTALLED UNIT HAS 2089 CYCLES.
